Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 726518, 9 pages
http://dx.doi.org/10.1155/2011/726518
Research Article

Differential Subordinations for Certain Meromorphically Multivalent Functions Defined by Dziok-Srivastava Operator

1Department of Mathematics, Maanshan Teacher's College, Maanshan 243000, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 21 January 2011; Revised 14 April 2011; Accepted 20 April 2011

Academic Editor: Malisa R. Zizovic

Copyright © 2011 Ying Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By making use of the Dziok-Srivastava operator, we introduce a new class of meromorphically multivalent functions. Some inclusion properties of functions belonging to this class are derived.